Munich Personal RePEc Archive

Comparative statics and dynamics of optimal choice models in Hilbert spaces

Chichilnisky, Graciela and Kalman, P.J. (1979): Comparative statics and dynamics of optimal choice models in Hilbert spaces. Published in: Journal of Mathematical Analysis and Applications , Vol. 70, No. No. 2 (August 1979): pp. 490-504.

[img]
Preview
PDF
MPRA_paper_8001.pdf

Download (1MB) | Preview

Abstract

We study properties of the solutions to a parametrized constrained optimization problem in Hilbert spaces. A special operator is studied which is of importance in economic theory; sufficient conditions are given for its existence, symmetry, and negative semidefiniteness. The techniques used are calculus and non linear functional analysis on Hilbert spaces.

Logo of the University Library LMU Munich
MPRA is a RePEc service hosted by
the University Library LMU Munich in Germany.